Previous |  Up |  Next


Title: Editorial (English)
Author: Chleboun, Jan
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 63
Issue: 6
Year: 2018
Pages: 601-602
Summary lang: English
Category: math
idMR: MR3893001
DOI: 10.21136/AM.2018.0309-18
Date available: 2019-01-03T09:08:37Z
Last updated: 2021-01-04
Stable URL:


Files Size Format View
AplMat_63-2018-6_1.pdf 157.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo